A. Akkurt, M. Z. Sarıkaya, H. Budak and H. Yıldırım, On the Hadamard’s type inequalities for co-ordinated
convex functions via fractional integrals, J. King Saud Univ. Sci. 29 (2017), no. 3, 380–387.
 A. Alomari and M. Darus, The Hadamard’s inequality for s-convex function of 2-variables on the co-ordinates.
Int. J. Math. Anal. (Ruse) 2 (2008), no. 13-16, 629–638.
 S.-P. Bai and F. Qi, Some inequalities for (s1, m1)-(s2, m2)-convex functions on the co-ordinates, Global J. Math.
Anal. 1 (2013), no 1, 24] S.S. Dragomir, On the Hadamard’s inequality for convex functions on the co-ordinates in a rectangle from the
plane, Taiwan. J. Math. 5 (2001), no. 4, 775–788.
 A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, NorthHolland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.
 M.A. Latif and M. Alomari, Hadamard-type inequalities for product two convex functions on the co-ordinates, Int.
Math. Forum 4 (2009), no. 45-48, 2327–2338.
 M.A. Latif and S.S. Dragomir, Some Hermite-Hadamard type inequalities for functions whose partial derivatives
in absolute value are preinvex on the co-ordinates, Facta Univ. Ser. Math. Inf. 28 (2013), no. 3, 257–270.
 B. Meftah and M. Merad, Hermite-Hadamard type inequalities for functions whose nth order of derivatives are
s-convex in the second sense, Rev. Mate. Univ. Atl´ant. P´aginas 4 (2017), no. 2, 87–99.
 B. Meftah and A. Souahi,. Fractional Hermite-Hadamard type inequalities for co-ordinated MT-convex functions.
Turkish J. Ineq. 2 (2018), no. 1, 76-86.
 M. Merad, B. Meftah and N. Ouanas, Fractional Hermite-Hadamard type inequalities for n-times r-convex functions, Proc. Jangjeon Math. Soc. 21 (2018), no. 2, 253–292.
 N. Ouanas, B. Meftah and M. Merad, Fractional Hermite-Hadamard type inequalities for n-times log-convex
functions, Int. J. Nonlinear Anal. Appl, 9 (2018), no 1, 211–221.
 J. Peˇcari´c, F. Proschan and Y.L. Tong, Convex functions, partial orderings, and statistical applications, Mathematics in Science and Engineering, 187. Academic Press, Inc., Boston, MA, 1992.
 M.Z. Sarıkaya, On the Hermite-Hadamard-type inequalities for co-ordinated convex function via fractional integrals, Integral Transforms Spec. Funct. 25 (2014), no. 2, 134–147.
 M.Z. Sarıkaya, E.Set, M.E. Ozdemir and S.S. Dragomir, ¨ New some Hadamard’s type inequalities for co-ordinated
convex functions, Tamsui Oxf. J. Inf. Math. Sci. 28 (2012), no. 2, 137–152.
 B.-Y. Xi and F. Qi, Some new integral inequalities of Hermite-Hadamard type for (log,(α, m))-convex functions
on co-ordinates, Stud. Univ. Babe¸s-Bolyai Math. 60 (2015), no. 4, 509–525.
 B.-Y. Xi, C.-Y. He and F. Qi, Some new inequalities of the Hermite-Hadamard type for extended (s1, m1)-(s2, m2)-
convex functions on co-ordinates, Cogent Math. 3 (2016), Art. ID 1267300, 15 pp.